Ask a doctor

Is It Normal to Have a Severe Acne Breakout from an Obagi Blue Peel?

Is it common/normal to have a severe acne breakout from a TCA PEEL, 15% two layers, with the obagi blue peel? Before my peel i did not break out for months, and did the peel, and after i peeled, i noticed little bumps that looked like a rash, and now it is full blown acne. The doctor who did my peel, had advised me, to start the NU DERM SYSTEM, the day after i was done peeling. Now my skin is worse then before! Help, what should i do?

Doctor Answers (3)

Obagi Blue Peel Causing Acne

+1

A severe acne breakout is not usually seen after an Obagi Blue Peel. You should be examined by a dermatologist to see if this is truly acne.


South Burlington Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

Need to see a Dermatologist

+1

To Dr. Lupo's differential diagnosis given in her answer, I would like to add herpes simplex and gram negative folliculitis. A consultation with a dermatologist is in order.

Arnold R. Oppenheim, MD
Virginia Beach Dermatologist
5.0 out of 5 stars 7 reviews

See a dermatologist

+1

You need to figure out if it is true acne, folliculitis, contact dermatitis, or rosacea. If the doctor who did the peel is not a dermatologist, please get a second opinion from one to diagnose and treat this adverse event.

Mary P. Lupo, MD
New Orleans Dermatologist
5.0 out of 5 stars 9 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.